zbMATH — the first resource for mathematics

Simultaneous stabilization based on output measurement. (English) Zbl 0863.93069
Summary: Based on a recent convex programming algorithm for simultaneous stabilization by linear state feedback, we propose two types of control law for stabilizing a family of systems, when either a simultaneously stabilizing state feedback gain or a simultaneously stabilizing output injection matrix exists, and complete state information is not available. The proposed control laws are illustrated by a numerical example.

93D15 Stabilization of systems by feedback
Full Text: Link EuDML
[1] J. C. Geromel P. L. D. Peres, J. Bernussou: On a convex parameter space method for linear control design of uncertain systems. SIAM J. Control Optim. 29 (1991), 2, 381-402. · Zbl 0741.93020 · doi:10.1137/0329021
[2] M. Vidyasagar, N. Viswanadham: Algebraic design techniques for reliable stabilization. IEEE Trans. Automat. Control AC-27 (1982), 880-894. · Zbl 0496.93044 · doi:10.1109/TAC.1982.1103086
[3] V. Blondel: Simultaneous stabilization of linear systems. (Lecture Notes in Control and Information Sciences 191.) Springer-Verlag, Berlin 1994. · Zbl 0795.93083
[4] J. C. Geromel C. C. de Souza, and R. E. Skelton: LMI numerical solution for output feedback stabilization. Proc. Arner. Control Conference 1994, pp. 40-44.
[5] A. B. Chammas, C. T. Leondes: Pole assignment by piecewise constant output feedback. Internat. J. Control 29 (1979), 31-38. · Zbl 0443.93042 · doi:10.1080/00207177908922677
[6] P. P. Khargonekar K. Poolla, and A. Tannenbaum: Robust control of linear time-invariant plants using periodic compensators. IEEE Trans. Automat. Control AC-30 (1985), 11, 1088-1096. · Zbl 0573.93013 · doi:10.1109/TAC.1985.1103841
[7] D. G. Luenberger: Linear and Nonlinear Programming. Second edition. Addison-Wesley, Reading M.A. 1989.
[8] M. Vidyasagar B. C. Levy, N. Viswanadham: A note on the genericity of simultaneous stabilization and pole assignability. Circ. Syst. Sign. Proc. 5 (1986), 3, 371-387. · Zbl 0612.93057 · doi:10.1007/BF01600068
[9] W. M. Wonham: Linear Multivariate Control: A Geometric Approach. Springer-Verlag, New York 1979. · Zbl 0393.93024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.